MathSciNet Relay Station
MathSciNet bibliographic data
MR2392382 (2009a:34125) 34K20 (34K45 92B20)
Mohamad, Sannay; Gopalsamy, K.; Akça, Haydar Exponential stability of artificial neural networks with distributed delays and large impulses. Nonlinear Anal. Real World Appl. 9 (2008), no. 3, 872–888.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement